Alert archive / Texas / Freeze Warnings in 2016

Freeze Warning 2, NWS Fort Worth, TX

November 19, 201646 counties in Texas

NWS Fort Worth, TX issued this freeze warning at Nov 19, 2016, 3:37 AM CST for 46 counties in Texas. It took effect at Nov 20, 2016, 3:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 19, 2016, 3:37 AM CST (09:37 UTC)
In effect from
Nov 20, 2016, 3:00 AM CST
Expired
Nov 20, 2016, 9:00 AM CST
In force
6 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-11-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-11-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2007 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
-102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

267 
WWUS74 KFWD 190937
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
337 AM CST SAT NOV 19 2016

...FREEZE WARNING IN EFFECT UNTIL 9 AM FOR LOCATIONS ALONG AND
NORTHWEST OF A LINE FROM GAINESVILLE TO MINERAL WELLS TO EASTLAND...

...A FREEZE WARNING IS IN EFFECT TONIGHT THROUGH SUNDAY MORNING
FOR ALL OF NORTH TEXAS...

.NEAR-FREEZING TEMPERATURES ARE EXPECTED ACROSS THE NORTHWESTERN
COUNTIES THIS MORNING FOLLOWING A STRONG COLD FRONT WHICH PUSHED
THROUGH THE AREA YESTERDAY. AS WINDS DECREASE THIS EVENING...DRY
AIR AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL TO OR BELOW
FREEZING ACROSS A GOOD PORTION OF NORTH AND CENTRAL TEXAS. URBAN
LOCATIONS WILL LIKELY REMAIN ABOVE FREEZING...BUT OUTLYING AREAS
IN ALL COUNTIES SHOULD EXPERIENCE A LIGHT FREEZE.

TXZ091-092-100>102-115-116-129-191745-
/O.NEW.KFWD.FZ.W.0002.161120T0900Z-161120T1500Z/
/O.CON.KFWD.FZ.W.0001.000000T0000Z-161119T1500Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-EASTLAND-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM...
OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE...
MINERAL WELLS...CISCO...EASTLAND...RANGER...GORMAN
337 AM CST SAT NOV 19 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY. 

* TEMPERATURES...BETWEEN 30 AND 32 DEGREES THIS MORNING. BETWEEN
  28 AND 32 DEGREES SUNDAY MORNING.

* LOCATION...ALONG AND NORTHWEST OF A LINE FROM GAINESVILLE TO
  MINERAL WELLS TO EASTLAND.

* TIMING...NOW THROUGH 9 AM. THEN SUNDAY MORNING FROM 3 AM UNTIL
  9 AM.

* IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE 
  PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB-
FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL
KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF
TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND
SIDEWALKS.

&&

$$

TXZ093>095-103>107-117-123-130>132-141>143-191745-
/O.UPG.KFWD.FZ.A.0002.161120T0900Z-161120T1600Z/
/O.NEW.KFWD.FZ.W.0002.161120T0900Z-161120T1500Z/
GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-PARKER-
RAINS-ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-
INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PARIS...
CARROLLTON...DENTON...LEWISVILLE...FLOWER MOUND...PLANO...
MCKINNEY...ALLEN...FRISCO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...WEATHERFORD...BRIAR...EMORY...EAST TAWAKONI...
POINT...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...
GLEN ROSE...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO
337 AM CST SAT NOV 19 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES...BETWEEN 28 AND 32 DEGREES.

* LOCATION...ALL OF NORTH AND CENTRAL TEXAS.
 
* TIMING...SUNDAY MORNING FROM 3 AM UNTIL 9 AM.

* IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE 
  PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB-
FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL
KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF
TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND
SIDEWALKS.

&&

$$

TXZ118>122-133>135-144>148-156>162-174-175-191745-
/O.NEW.KFWD.FZ.W.0002.161120T0900Z-161120T1500Z/
TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-JOHNSON-ELLIS-HENDERSON-
BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-
MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON...DALLAS...
ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON...
GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...CLEBURNE...
BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS...
GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...
JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE...
FRANKLIN...CALVERT
337 AM CST SAT NOV 19 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY. 

* TEMPERATURE...BETWEEN 30 AND 32 DEGREES.

* LOCATION...ALL OF NORTH AND CENTRAL TEXAS.

* TIMING...SUNDAY MORNING FROM 3 AM UNTIL 9 AM.

* IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE 
  PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB-
FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL
KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF
TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND
SIDEWALKS.

&&

$$

30
5 follow-up statements
952 
WWUS74 KFWD 191704
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 AM CST SAT NOV 19 2016

...A FREEZE WARNING IS IN EFFECT LATE TONIGHT THROUGH SUNDAY
MORNING FOR ALL OF NORTH TEXAS...

.DRY AIR AND A CLEAR SKY WILL ALLOW TEMPERATURES TO FALL TO OR
BELOW FREEZING ACROSS NEARLY ALL OF NORTH AND CENTRAL TEXAS
LATE TONIGHT THROUGH SUNDAY MORNING. URBAN LOCATIONS WILL LIKELY
REMAIN ABOVE FREEZING...BUT OUTLYING AREAS IN ALL COUNTIES SHOULD
EXPERIENCE A LIGHT FREEZE.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200115-
/O.CON.KFWD.FZ.W.0002.161120T0900Z-161120T1500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE...
FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE...
MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON...
GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY...
EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS...
GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...
HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...
JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE...
FRANKLIN...CALVERT
1104 AM CST SAT NOV 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
SUNDAY...

* TEMPERATURES...BETWEEN 28 AND 32 DEGREES.

* LOCATION...ALL OF NORTH AND CENTRAL TEXAS.

* TIMING...SUNDAY 3 AM UNTIL 9 AM.

* IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE 
  PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB-
FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL
KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF
TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND
SIDEWALKS.

&&

$$
375 
WWUS74 KFWD 192106
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
306 PM CST SAT NOV 19 2016

...A FREEZE WARNING IS IN EFFECT LATE TONIGHT THROUGH SUNDAY
MORNING FOR ALL OF NORTH AND CENTRAL TEXAS...

.DRY AIR AND A CLEAR SKY WILL ALLOW TEMPERATURES TO FALL TO OR
BELOW FREEZING ACROSS NEARLY ALL OF NORTH AND CENTRAL TEXAS LATE
TONIGHT THROUGH SUNDAY MORNING. URBAN LOCATIONS WILL LIKELY
REMAIN ABOVE FREEZING...BUT OUTLYING AREAS IN ALL COUNTIES SHOULD
EXPERIENCE A LIGHT FREEZE.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200515-
/O.CON.KFWD.FZ.W.0002.161120T0900Z-161120T1500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE...
FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE...
MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON...
GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY...
EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS...
GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...
HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...
JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE...
FRANKLIN...CALVERT
306 PM CST SAT NOV 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
SUNDAY...

* TEMPERATURES...BETWEEN 28 AND 32 DEGREES.

* LOCATION...ALL OF NORTH AND CENTRAL TEXAS.

* TIMING...SUNDAY 3 AM UNTIL 9 AM.

* IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE 
  PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB-
FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL
KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF
TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND
SIDEWALKS.

&&

$$
206 
WWUS74 KFWD 200406 
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 PM CST SAT NOV 19 2016

...A FREEZE WARNING IS IN EFFECT LATE TONIGHT THROUGH SUNDAY
MORNING FOR ALL OF NORTH AND CENTRAL TEXAS...

.DRY AIR AND A CLEAR SKY WILL ALLOW TEMPERATURES TO FALL TO OR
BELOW FREEZING ACROSS NEARLY ALL OF NORTH AND CENTRAL TEXAS LATE
TONIGHT THROUGH SUNDAY MORNING. WHILE URBAN LOCATIONS WILL LIKELY
REMAIN JUST ABOVE FREEZING...OUTLYING AREAS IN ALL COUNTIES
SHOULD EXPERIENCE A LIGHT FREEZE.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201500-
/O.CON.KFWD.FZ.W.0002.161120T0900Z-161120T1500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE...
FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE...
MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON...
GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY...
EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS...
GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...
HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...
JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE...
FRANKLIN...CALVERT
1006 PM CST SAT NOV 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
SUNDAY...

* TEMPERATURES...BETWEEN 27 AND 32 DEGREES.

* LOCATION...ALL OF NORTH AND CENTRAL TEXAS.

* TIMING...SUNDAY 3 AM UNTIL 9 AM.

* IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE 
  PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB-
FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL
KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF
TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND
SIDEWALKS.

&&

$$
078 
WWUS74 KFWD 200940
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
340 AM CST SUN NOV 20 2016

...A FREEZE WARNING IS IN EFFECT THIS MORNING FOR ALL OF NORTH
AND CENTRAL TEXAS...

.TEMPERATURE WILL HOVER AROUND OR JUST BELOW FREEZING ACROSS MUCH
OF NORTH AND CENTRAL TEXAS THROUGH MID MORNING. WHILE URBAN
LOCATIONS WILL LIKELY REMAIN JUST ABOVE FREEZING...OUTLYING AREAS
IN ALL COUNTIES SHOULD EXPERIENCE A LIGHT FREEZE.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201500-
/O.CON.KFWD.FZ.W.0002.000000T0000Z-161120T1500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE...
FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE...
MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON...
GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY...
EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS...
GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...
HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...
JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE...
FRANKLIN...CALVERT
340 AM CST SUN NOV 20 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURES...BETWEEN 27 AND 32 DEGREES.

* LOCATION...ALL OF NORTH AND CENTRAL TEXAS.

* TIMING...NOW THROUGH 9 AM.

* IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE 
  PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB-
FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL
KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF
TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND
SIDEWALKS.

&&

$$
421 
WWUS74 KFWD 201517 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
917 AM CST SUN NOV 20 2016


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201630-
/O.EXP.KFWD.FZ.W.0002.000000T0000Z-161120T1500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE...
FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE...
MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON...
GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY...
EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS...
GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...
HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...
WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...
JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE...
FRANKLIN...CALVERT
917 AM CST SUN NOV 20 2016

...FREEZE WARNING HAS EXPIRED...

AFTER FROST AND FREEZING TEMPERATURES OCCURRED ACROSS MOST
OF NORTH AND CENTRAL TEXAS THIS MORNING...TEMPERATURES HAVE
STARTED TO WARM WELL ABOVE FREEZING. AS A RESULT...THE FREEZE
WARNING HAS EXPIRED ON TIME

$$

24-BAIN

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this freeze warning went out at Nov 19, 3:32 AM CST, 5 minutes earlier.

Area forecast discussion, Nov 19, 3:32 AM CST, 5 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
332 AM CST Sat Nov 19 2016

.DISCUSSION...
Water vapor imagery indicates an upper level trough progressing
steadily east across the Mississippi River Valley and an upper
ridge building eastward from the Rockies into the Plains.
Meanwhile, the cold front which cleared through the CWA yesterday
now extends from the Southeastern States into the Northwest Gulf
of Mexico. The front continues to make good progress as a strong
surface ridge builds southeast across the Central and southern
Plains.

We will continue to see good cold/dry air advection today, as
North and Central Texas remains on the southeast flank of the
surface ridge, and north winds remain in the 10-15 mph range. The
primary forecast concern in the near term will be the potential
for freezing temperatures both this morning and again
tonight/Sunday Morning. The persistent northerly winds early this
morning should keep temperatures above freezing for all except the
northwestern-most counties (where a freeze warning is in effect
until 9 AM). The surface ridge axis will then slide on top of the
region tonight, causing winds to become calm to light and
variable.

Light winds, a dry airmass and clear skies will create ideal
radiative cooling conditions during the overnight hours. Both NAM
and GFS MOS numbers indicate near-freezing temperatures all the
way to our eastern and southern-most counties for Sunday Morning
lows, so rather than trying to nitpick every county, a decision
was made to include all counties of the forecast area in a Freeze
Warning. It will be in effect from 3 AM until 9 AM Sunday. Urban
areas, especially the heat island of Dallas, should remain above
freezing, but outlying areas of all counties should see
temperatures at or just below freezing by daybreak Sunday.

Sunshine, the return of south winds and subsidence from the upper
level ridge will provide a quick warm up during the day Sunday
(all areas should see low to mid 60s). South winds will increase
Monday due to lee Rockies cyclogenesis resulting from the approach
of another upper level trough. It will be seasonably chilly on
Sunday Night (temps in the 40s), then above-normal temperatures
will occur both Monday and Tuesday ahead of the approaching storm
system. The surface cyclone and the upper level system will both
move across the Central Plains on Tuesday, dragging another cold
front southeastward through the area. Lift generated by the upper
level trough and Gulf moisture will both be sufficient for
the development of scattered convection, which will likely be
focused along the cold front late Tuesday.

Grids will include a quick round of showers and thunderstorms
Tuesday and Tuesday Night, with the return to near-normal
temperatures and nice weather for the rest of the holiday week.
Then another progressive upper level trough will provide a chance
of rain as we head into next weekend.

30

&&

.AVIATION...
/ISSUED 1108 PM CST Fri Nov 18 2016/
/06Z TAFS/

VFR conditions expected through Saturday evening, as area remains
under the influence of dry NW flow aloft with broad Canadian high
pressure at the surface.

The surface high will remain northwest of the area most of the day
Saturday with north winds 12-16 knots through early afternoon,
before diminishing to around 5 knots and veering northeast after
Saturday evening.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    58  35  63  46  69 /   0   0   0   0   0
Waco                59  30  63  43  71 /   0   0   0   0   0
Paris               57  31  61  41  68 /   0   0   0   0   0
Denton              56  29  62  43  68 /   0   0   0   0   0
McKinney            56  29  61  43  67 /   0   0   0   0   0
Dallas              58  36  63  47  70 /   0   0   0   0   0
Terrell             57  30  61  42  69 /   0   0   0   0   0
Corsicana           59  33  63  44  70 /   0   0   0   0   0
Temple              59  32  63  43  70 /   0   0   0   0   0
Mineral Wells       57  30  64  42  71 /   0   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 3 AM to 9 AM CST Sunday for TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

Freeze Warning until 9 AM CST this morning for TXZ091-092-
100>102-115-116-129.

&&

58/30
Hazardous weather outlook, Nov 19, 3:37 AM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
337 AM CST SAT NOV 19 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
337 AM CST SAT NOV 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
NEAR-FREEZING TEMPERATURES ARE EXPECTED ALONG AND NORTHWEST OF AN
EASTLAND TO GAINESVILLE LINE THROUGH 9 AM WHERE A FREEZE WARNING
IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A FREEZE WARNING IS IN EFFECT AREA WIDE FROM 3 AM TO 9 AM SUNDAY.
FREEZING OR NEAR-FREEZING TEMPERATURES ARE EXPECTED ACROSS MOST
OF NORTH AND CENTRAL TEXAS SUNDAY MORNING. EVEN AREAS THAT DO NOT
REACH FREEZING WILL HAVE SOME FROST.

A CHANCE OF THUNDERSTORMS WILL RETURN TUESDAY AND TUESDAY NIGHT
AS AN UPPER LEVEL DISTURBANCE AND THE NEXT COLD FRONT APPROACH.
RIGHT NOW...NO SEVERE WEATHER IS EXPECTED WITH THIS NEXT
SYSTEM.

WEATHER IS NOT EXPECTED TO CAUSE ANY TRAVEL PROBLEMS FOR THE
WEDNESDAY THROUGH FRIDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Texas, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.